# SDR 2006FA0000786

- Difficulty date: August 4, 2006
- Submitted: August 16, 2006
- Operation: General aviation
- Aircraft: N981CP
- Make and model: Cessna 172R
- Aircraft serial: 17280215
- Engine: Lyc IO360B1E
- System (JASC): 8011 · Engine Starter
- Part: Drive Gear
- Part number: 85034007
- Condition: Broken
- Location: Starter
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BENDIX DRIVE GEAR BROKE INTO PIECES AFTER 1 YEAR OF SERVICE.  (K)
